# SDR AALA202211105113

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 16,446 hours, 6,306 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Blown
- Location: R1 Door Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER DIAPHRAGM BLOWN. MAINTENANCE REPLACED R1 DOOR DAMPER DIAPHRAGM SEAL PER CMM 52-11-05 AND SERVICED THE DAMPER AS REQUIRED.
